Show simple item record

AuthorRiplinger, M.dc.contributor.author
AuthorSpiess, M.dc.contributor.author
Date of accession2021-03-02T12:37:46Zdc.date.accessioned
Available in OPARU since2021-03-02T12:37:46Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordCosine transformdc.subject
Keywordfiber processdc.subject
Keywordinverse problemdc.subject
KeywordPoisson processdc.subject
Keywordrose of intersectionsdc.subject
Keywordstereologydc.subject
KeywordALGORITHMSdc.subject
KeywordROSEdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleASYMPTOTIC PROPERTIES OF THE APPROXIMATE INVERSE ESTIMATOR FOR DIRECTIONAL DISTRIBUTIONSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1239/aap/1354716585dc.identifier.doiExternal
Source - Title of sourceAdvances in Applied Probabilitysource.title
Source - Place of publicationCambridge University Presssource.publisher
Source - Volume44source.volume
Source - Issue4source.issue
Source - Year2012source.year
Source - From page954source.fromPage
Source - To page976source.toPage
Source - ISSN0001-8678source.identifier.issn
Source - eISSN1475-6064source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000313538600003uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record